# SDR AWXA200500905

- Difficulty date: July 14, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047200
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION AT STRINGER 31R, FS 65, INTERNAL STRUCTURE UNDER FLOOR COMPARTMENT.  MAINTENANCE REMOVED CORROSION AND NO ALLOWABLE DAMAGE WAS FOUND IN SRM.  MAINTENANCE REMOVED STRINGER 31R FROM FS 64 TO FS 67 IAW AIRBUS SRM 51-42-11.  INSTALLED NEW STRINGER AND FASTENERS FROM FS 64 TO FS 67 IAW AIRBUS 320 SRM 51-42-11.
